# SDR AALA994023

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAD CORROSION BLENDED.  FABRICATE REPAIR STRAP.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLEND AND REPAIR PARTS WITH 2 COATS PRIMER.  INSTALL STRAP WET WITH SEALANT.  (M)
